# SDR AALA20021105

- Difficulty date: July 28, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE FOUND MID GALLEY RIGHT HAND SIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED MID GALLEY RIGHT HAND SIDE EMERGENCY LIGHTING ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
